Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 692325, 9 pages
http://dx.doi.org/10.1155/2012/692325
Research Article

Sufficient Optimality and Sensitivity Analysis of a Parameterized Min-Max Programming

1College of Science, Huazhong Agricultural University, Wuhan 430070, China
2School of Basic Science, East China Jiaotong University, Nanchang 330000, China

Received 4 June 2012; Accepted 17 July 2012

Academic Editor: Jian-Wen Peng

Copyright © 2012 Huijuan Xiong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huijuan Xiong, Yu Xiao, and Chaohong Song, “Sufficient Optimality and Sensitivity Analysis of a Parameterized Min-Max Programming,” Journal of Applied Mathematics, vol. 2012, Article ID 692325, 9 pages, 2012. https://doi.org/10.1155/2012/692325.